×

Found 1,374 Documents (Results 1–100)

100
MathJax

On the approximability and parametrization of preimages of elements of Carnot groups on sub-Lorentzian structures. (English. Russian original) Zbl 07488489

Math. Notes 111, No. 1, 152-156 (2022); translation from Mat. Zametki 111, No. 1, 140-144 (2022).
MSC:  53C17
PDF BibTeX XML Cite
Full Text: DOI

Carnot algebras and sub-Riemannian structures with growth vector \((2,\,3,\,5,\,6)\). (English. Russian original) Zbl 07465825

Proc. Steklov Inst. Math. 315, No. 1, 223-232 (2021); translation from Tr. Mat. Inst. Steklova 315, 237-246 (2021).
MSC:  53C17 17B30 22E25
PDF BibTeX XML Cite
Full Text: DOI

Sub-Riemannian \((2, 3, 5, 6)\)-structures. (English. Russian original) Zbl 1481.53045

Dokl. Math. 103, No. 1, 61-65 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 73-78 (2021).
MSC:  53C17 53C30
PDF BibTeX XML Cite
Full Text: DOI

Non-integrability of the Kepler and the two-body problems on the Heisenberg group. (English) Zbl 07413747

PDF BibTeX XML Cite
Full Text: DOI arXiv

Horizontal joinability in canonical 3-step Carnot groups with corank 2 horizontal distributions. (English. Russian original) Zbl 1484.53060

Sib. Math. J. 62, No. 4, 598-606 (2021); translation from Sib. Mat. Zh. 62, No. 4, 736-746 (2021).
MSC:  53C17 22E25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference